PDA

View Full Version : Paxil and Remeron?



Consider
15-03-13, 16:42
I have been on Paxil for a month now, seeing some light, but my mornings are still with confusion and a bit of panic. I take Remeron 15mg at night for sleep and nausea. I recently changed last week from 10mg to 20mg, should I up the dose to help my mornings or should I wait it out? Still feeling a tiny bit panicky. I'm having the most fear about starting my life over.

Emphyrio
15-03-13, 17:01
When did you start taking the Remeron (Mirtazapine)?

I would say stick on 20mg of paxil for now. You've only been on it for a month - with most SSRIs, the earliest they start to work is 4 weeks - sometimes it may take up to 12 weeks to be fully settled down on them. As you've only upped the dose a week ago, I would give it another 3 weeks minimum before making any decisions.

Most changes in dosage lead to increased anxiety for a few weeks after you start taking them. It took me 6-7 weeks to settle down on Prozac the last time I took it.

Consider
15-03-13, 21:06
I started taking the remeron last week.

Emphyrio
21-03-13, 18:40
Sorry for the delay in replying!

I would give it another 4 weeks on both meds before you mention it again to your GP. You're experiencing dose increases/start up effects from 2 medications, so its not surprising you're feeling a bit panicky. It should go away with time.

Consider
22-03-13, 00:59
Thanks Emphyrio! I am feeling less panicky as the days go on. Feeling a lot better than last week. Hopefully it fully kicks in soon!

Consider
23-03-13, 22:34
Update!

It's like someone switched on the light! Appetite is slowing coming back. Fear is greatly reduced. However, my psych is thinking my breathing is due to something else, like a physical problem, possibly worsened asthma. He referred me to a pulmonlogist. Had chest pains yesterday due to a muscle spasm, my GP noticed I wasn't anxious and saw me glow for the first time in forever! She complimented my outlook and my smart decision to come to her for a chest pain like this. I knew something was up cause it was in the right side, and I actually laughed when they hooked me up to the ECG machine, I was saying, oh my god, there is nothing wrong with my heart doc! She laughed. I got my ears pierced again too! I am so glad I increased the dose, and now I am waiting for the real kick in to happen now that the start up effects are gone!

Consider
27-03-13, 14:31
Feeling a bit better now. No anxiety here! Playing video games like I used to! I do have a cold though, my ears and nose are going insane! lol Well, here's to tomorrow!

Consider
28-03-13, 15:46
Yay, sinus infection, funny thing is I am coping quite well with it. Going to ENT on April 4. Eating as normally as I would do, sleep was pretty good until sinus symptoms came up.

Carly Lou
28-03-13, 15:55
Consider..... even tho im not on it at the moment i went on Remeron (Mirtazapine to us british lot) and it was a absoloute life saver..... My doc is putting me back on it because my anxiety has come back and its awful awful....
Glad its working for you... Hope it does me for the second time round

Cx

Consider
28-03-13, 17:12
I love the Remeron-Paxil combo. I take the Remeron at night and Paxil in the morning.

Asilg24
20-01-18, 00:42
How much Paxil and Remeron do you take daily. I am curious because my Doc just increased my Paxil dose to 60 mg and started me on 7.5 mg Remeron.

bufforpington
16-06-18, 12:30
I am really late to the party!!
I have been on 20mg Seroxat/Paxil for seventeen years. I went down to 10mg for a few weeks. I have been on nothing for a week:blush:
I am feeling very unmotivated. I am feeling vulnerable. The Doc mentioned Mirtazapine/Remeron. So Mirtazapine is safe to take with Paxil/Seroxat? (I may need to restart low dose of Seroxat/Paxil as I am feeling crap!).
I was hoping to stick to around 10mg Seroxat if I go back on.
So Mirtazapine to be taken at night? How long does Remeron/Mirtazapine take to make you feel less depressed? The doc gave me Citalopram 10mg to help with seroxat withdrawal but that Was horrible stuff, felt worse than Seroxat withdrawal!